Dr. Kerryn Phelps describes a ‘devastating’ side effect of the Covid vaccination and claims that professionals have been censored
Dr. Kerryn Phelps has broken her silence over a “devastating” Covid vaccine injury, criticizing regulators for “censoring” public discourse with “threats” to physicians.
Dr. Kerryn Phelps, a former federal representative, has disclosed that she and her wife have both suffered serious and ongoing injuries from Covid vaccines, while claiming that the true rate of adverse events is far higher than what is publicly acknowledged due to underreporting and “threats” from medical regulators.
In an explosive statement to the Long Covid inquiry, the former president of the Australian Medical Association (AMA) has broken her silence regarding the “devastating” experience, becoming the most prominent public health person in the nation to speak out on the taboo subject.
“My wife suffered a serious neurological reaction to her first Pfizer vaccine within minutes, involving a burning face and gums, paraesethesia, and numb hands and feet, while under supervision by myself, another physician, and a licensed nurse at the moment of vaccination,” the 65-year-old stated.
“I continue to witness the terrible effects a year and a half later, along with exhaustion and extra neurological symptoms such as nerve pains, changed sense of smell, vision distortion, and musculoskeletal inflammation. Several specialists have validated the diagnosis and cause, stating that they have observed “a great number” of comparable individuals.
In 1998, Dr. Phelps wed former elementary school teacher Jackie Stricker-Phelps.
“Before receiving the vaccine, we performed a great deal of research, particularly regarding vaccine options available at the time. When we inquired about undesirable side effects, we were informed that “the worst that might happen would be anaphylaxis” and that myocarditis and pericarditis were “unusual.”
Dr. Phelps disclosed that she was also diagnosed with a vaccination damage in July 2021 after receiving her second dosage of Pfizer, “with the diagnosis and cause verified by specialized colleagues.”
She stated that she had undergone a CT pulmonary angiography, ECG, blood tests, cardiac echogram, transthoracic cardiac stress echo, Holter monitor, blood pressure monitoring, and autonomic testing.
“In my instance, the injury resulted in dysautonomia with intermittent fevers and cardiovascular consequences such as shortness of breath, incorrect sinus tachycardia, and blood pressure swings.”
Both adverse responses were reported to the Therapeutic Goods Administration (TGA), according to Dr. Phelps, “but were never followed up on.”
She disclosed that she had spoken with other physicians “who have also experienced a substantial and persistent adverse effect” but that “vaccine damage is a topic that few in the medical community are willing to discuss.”